# SDR DXTA2023050985720

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 7,089 hours, 5,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AT 9.0PSI, MAIN DOOR HAD EXCESSIVE WIND NOISE FROM THE TOP, FORWARD CORNER. NOISE WAS SIGNIFICANTLY LESS INTENSE AT 7.4PSI.  CONFIRMED DISCREPANCY DURING PRESSURIZATION AND LEAK CHECKS. REMOVED FAULTY MED SEAL AND REPLACED WITH NEW. PRESSURIZATION AND LEAK CHECK SATISFACTORY AT THIS TIME. MAINTENANCE PERFORMED IN REFERENCE WITH EMB-505S AMM 21-31-00 AND 52-10-20.
